Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 72, Number 243

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A conforming finite element method for overlapping and nonmatching grids
Yunqing Huang and Jinchao Xu.
Math. Comp. 72 (2003), 1057-1066
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972727
Local problems on stars: A posteriori error estimators, convergence, and performance
Pedro Morin, Ricardo H. Nochetto and Kunibert G. Siebert.
Math. Comp. 72 (2003), 1067-1097
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972728
Finite element approximation of spectral problems with Neumann boundary conditions on curved domains
Erwin Hernández and Rodolfo Rodríguez.
Math. Comp. 72 (2003), 1099-1115
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972729
Hybrid finite element methods for the Signorini problem
F. Ben Belgacem and Y. Renard.
Math. Comp. 72 (2003), 1117-1145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972730
Finite element superconvergence on Shishkin mesh for 2-D convection-diffusion problems
Zhimin Zhang.
Math. Comp. 72 (2003), 1147-1177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972731
The $hp$-local discontinuous Galerkin method for low-frequency time-harmonic Maxwell equations
Ilaria Perugia and Dominik Schötzau.
Math. Comp. 72 (2003), 1179-1214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972732
An overlapping domain decomposition preconditioner for a class of discontinuous Galerkin approximations of advection-diffusion problems
Caroline Lasser and Andrea Toselli.
Math. Comp. 72 (2003), 1215-1238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972733
On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws
Robert Kirby.
Math. Comp. 72 (2003), 1239-1250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972734
On the convergence of entropy consistent schemes for lubrication type equations in multiple space dimensions
Günther Grün.
Math. Comp. 72 (2003), 1251-1279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972735
Analysis of multilevel methods for eddy current problems
R. Hiptmair.
Math. Comp. 72 (2003), 1281-1303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972736
How to prove that a preconditioner cannot be superlinear
S. Serra Capizzano and E. Tyrtyshnikov.
Math. Comp. 72 (2003), 1305-1316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972737
A family of hybrid conjugate gradient methods for unconstrained optimization
Yu-Hong Dai.
Math. Comp. 72 (2003), 1317-1328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972738
The spectra of large Toeplitz band matrices with a randomly perturbed entry
A. Böttcher, M. Embree and V. I. Sokolov.
Math. Comp. 72 (2003), 1329-1348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972739
$L_{p}$-error estimates for “shifted” surface spline interpolation on Sobolev space
Jungho Yoon.
Math. Comp. 72 (2003), 1349-1367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972740
Piecewise quadratic trigonometric polynomial curves
Xuli Han.
Math. Comp. 72 (2003), 1369-1377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972741
Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants
Rick Kreminski.
Math. Comp. 72 (2003), 1379-1397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972742
The approximate inverse in action II: convergence and stability
Andreas Rieder and Thomas Schuster.
Math. Comp. 72 (2003), 1399-1415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972743
Efficient solution of rational conics
J. E. Cremona and D. Rusin.
Math. Comp. 72 (2003), 1417-1441
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972744
A fast algorithm for testing reducibility of trinomials mod 2 and some new primitive trinomials of degree 3021377
Richard P. Brent, Samuli Larvala and Paul Zimmermann.
Math. Comp. 72 (2003), 1443-1452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972745
Short universal generators via generalized ratio-of-uniforms method
Josef Leydold.
Math. Comp. 72 (2003), 1453-1471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972746
Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation
Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski.
Math. Comp. 72 (2003), 1473-1485
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972747
Sums of heights of algebraic numbers
Gregory P. Dresden.
Math. Comp. 72 (2003), 1487-1499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972748
The tame kernel of imaginary quadratic fields with class number 2 or 3
Hong You and Sheng Chen.
Math. Comp. 72 (2003), 1501-1509
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972749
On the orbit-stabilizer problem for integral matrix actions of polycyclic groups
Bettina Eick and Gretchen Ostheimer.
Math. Comp. 72 (2003), 1511-1529
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972750
Computing the multiplicative group of residue class rings
Florian Heß, Sebastian Pauli and Michael E. Pohst.
Math. Comp. 72 (2003), 1531-1548
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972751
Odd perfect numbers have a prime factor exceeding $10^{7}$
Paul M. Jenkins.
Math. Comp. 72 (2003), 1549-1554
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972752
The twenty-fourth Fermat number is composite
Richard E. Crandall, Ernst W. Mayer and Jason S. Papadopoulos.
Math. Comp. 72 (2003), 1555-1572
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1972753

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finite Markov chains and algorithmic applications, by O. Häggström.
Reviewer: Denis Talay
Math. Comp. 72 (2003), 1573-1576
Review information
Full-text PDF Free Access
Computational methods for inverse problems, by Curtis R. Vogel.
Reviewer: Martin Burger
Math. Comp. 72 (2003), 1573-1576
Review information
Full-text PDF Free Access
The finite element method for elliptic problems, by P. G. Ciarlet.
Reviewer: Lars B. Wahlbin
Math. Comp. 72 (2003), 1573-1576
Review information
Full-text PDF Free Access